Search In The Title of Article(s)


free counters
Call for Papers
We would like to invite you to submit manuscripts of your original works, for publication in IEJG.

Aims and Scope
International Electronic Journal of Geometry (IEJG) is a fully-refereed electronic journal.
IEJG is devoted to the high quality publication of current research developments in the fields of geometry, and in all interdisciplinary areas in mathematics which use geometric methods and investigate geometrical structures. The journal is published twice a year. (April-October)

International Electronic Journal of Geometry (IEJG) is indexed in:
Mathematical Reviews
MathSciNet
Zentralblatt MATH Database
  • Please, it is recommendable to use the following abbreviation Int. Electron. J. Geom. when you cite "International Electronic Journal of Geometry". Thank You.
  • It is our pleasure to inform you that we have launched the latest issue of International Electronic Journal of Geometry (IEJG) Vol. 10 No. 1 (2017).

     

  • New email address: iejgeo@yahoo.com.tr



  •  
      Articles In New Issue
    Chen Inequalities on Lightlike Hypersurface of a Lorentzian Manifold with Semi-Symmetric Metric Connection
    Author(s) : Nergiz Önen Poyraz, Burçin Doğan, Erol Yaşar
    Volume 10  No. 1 (2017)
     View PDF Article (122 KB)
    The Fischer-Marsden Solutions on Almost CoKähler Manifold
    Author(s) : Dhriti Sundar Patra, Arindam Bhattacharyya, Manjusha Tarafdar
    Volume 10  No. 1 (2017)
     View PDF Article (237 KB)
    Affine Translation Surfaces in the Isotropic 3-Space
    Author(s) : Muhittin Evren Aydin, Mahmut Ergüt
    Volume 10  No. 1 (2017)
     View PDF Article (754 KB)
    Construction of the Null Scrolls along Lightlike Submanifolds in R^{m+n}_v
    Author(s) : Gül Tuğ, F. Nejat Ekmekci
    Volume 10  No. 1 (2017)
     View PDF Article (295 KB)
    A Class of Nearly Sub-Weyl and Sub-Lyra Manifolds
    Author(s) : Han Yanling, Peibiao Zhao
    Volume 10  No. 1 (2017)
     View PDF Article (238 KB)
    Classification of Lagrangian H-umbilical Surfaces of Constant Curvature in Complex Lorentzian Plane
    Author(s) : Shangrong Deng
    Volume 10  No. 1 (2017)
     View PDF Article (95 KB)
    Parallel Projected Sphere on a Plane: A New Plane–Geometric Investigation
    Author(s) : Thomas L. Toulias, George E. Lefkaditis
    Volume 10  No. 1 (2017)
     View PDF Article (2227 KB)
    Addendum to: Differential Geometry of Rectifying Submanifolds
    Author(s) : Bang-Yen Chen
    Volume 10  No. 1 (2017)
     View PDF Article (185 KB)
    Erratum to: Ricci Solitons in 3-Dimensional Normal Almost Paracontact Metric Manifolds [Int. Electron. J. Geom., Vol.8, No:2, 2015, 34-45.]
    Author(s) : Selcen Yüksel Perktaş, Sadık Keleş
    Volume 10  No. 1 (2017)
     View PDF Article (159 KB)
    Classification of Rectifying Space-Like Submanifolds in Pseudo-Euclidean Spaces
    Author(s) : Bang-Yen Chen, Yun Myung Oh
    Volume 10  No. 1 (2017)
     View PDF Article (309 KB)
    On Biharmonic Lorentz Hypersurfaces with Non-Diagonal Shape Operator
    Author(s) : Deepika Gupta, Ram Shankar Gupta
    Volume 10  No. 1 (2017)
     View PDF Article (317 KB)